How To Get Rid of Cholinergic Urticaria

By Subodh / July 13, 2012

Have you been feeling very hot and developing plenty of perspiration in recent time? Have you experienced unusual looking spots on your skin to go along with this? If so then you are experiencing cholinergic urticaria, a form of hives that can develop due to these events. These spots around your skin can appear quickly and can be bothersome. You can get rid of cholinergic urticaria if you are aware of what you could do to keep it from occurring.

Controlling Heat

The heat in your body has to be controlled properly. There are several things you can do to keep it from being problematic:

  • Keep your body cool when possible. Avoiding sweating and keeping your body fluids under control is always important to do.
  • Avoid excess heat when your body is at rest. This is only going to cause your body’s temperature to increase and make it more likely to develop cholinergic urticaria.
  • Keep your body well ventilated when exercising. This is to keep heat from being trapped around the closest parts of the body.

Antihistamines Can Be Used

Antihistamine products should be used around your body. Traditional creams tend to work very well. In some cases you might need to use oral products if your cholinergic urticaria is not being kept under control by creams. You have to control your antihistamines to make sure that they are safe and relaxed without risking anything in your body.

Aspirin Could Work

Sometimes an aspirin regimen may work well for your condition. You can use regular aspirin in a daily form to control the pains in your skin and to keep the skin from developing more of this condition. It could work but you should talk with your doctor before you ever begin an aspirin regimen. You need to see that your body is actually safe for handling it.

Other Prescriptions

Some prescriptions may be provided to you by your doctor to control the condition. These prescriptions include such common products as the following:

  • Steroid treatments are often used. They have to be handled carefully with your doctor being in close range of supervision.
  • Corticosteroids may help you out as well. These can weaken different areas of the skin that can cause cholinergic urticaria to develop. You have to be careful though because the long term effects could be dangerous. Your doctor has to keep an eye out on how your body is responding to the use of this medication.
  • Beta blockers may be used too. You should see if your doctor finds you to be safe enough to handle them though.

You have to talk with your doctor about getting rid of cholinergic urticaria if you have this condition. The choices you have for controlling it come in many forms and must work out right if you are to keep your body healthy and under control without risking any damages off of the treatments that you could be using in the process.